Sorry, but I have yet another question/problem. I had my wisdom tooth removed last week and it was wonderful to be rid of the horrendous pain. Then on Friday the pain started up again in the area of the extraction and I had to get to the dentist for an emergency app. The dentist said that the area looked a bit inflamed but that other than that, the socket looked as she expected it to look at that stage. She prescribed antibiotics, with the instruction not to take them unlesss things got worse. Well, by this morning I was in a lot of pain again so have started them. Also last week I had an appointment with rheumatologist. She confirmed that my blood levels had all improved, including a CRP reduction to 1. I was able to confirm that the headaches had gone but also explained that the horrendous dizziness and balance problems were still there. I think she thought that these were side-effects of the steroids and asked me to start tapering from the original 40mg dose to 30mg. In actual fact, I decided to reduce more slowly and now take 35mg with a view to going to 30mg two weeks later.
My problem is that, apart from pain in most of the right side of my face (I presume from the Dry socket), I still have terrible dizziness and pressure in my head and don't know what is causing it. I don't want to have to increase the Pred because the dizziness became really bad once I started the 40mg dose and hasn't eased off during the four weeks I've been on it. Also I understand that the increased dose will hinder the recovery from the infection.
I know I'm asking a lot - and I feel terrible at being such a nuisance- but I'm now getting frightened. There's no point in seeing my own doctor because he knows so little about the illness - that's why I was referred four weeks ago to a rheumatologist- but, because it's the rheumatologist who I saw last week, I don't think she will be of any help either.
So, please can someone help? Thank you.